# SDR UPS03440796

- Difficulty date: May 20, 2003
- Submitted: June 6, 2003
- Operation: Air carrier
- Aircraft: N521UP
- Make and model: Boeing 747-200
- Aircraft serial: 21944
- Aircraft time: 70,081 hours, 16,930 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stringer Clip
- Part number: 65B3860034
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C,  AFT CARGO COMPT - BELOW FLOOR STRINGER ATT TIE CLIP FOUND CORROSION AT STA 1696 TO STA 1700 STR 48R.  DUE TO COR TIE CLIP OUT OF SRM 53-10-01 FIG 1 LIMIT NEED TO BE CHANGED BLENDED AERA .75 X .5 INCH AND MAT'L REMAIN 0.020 INCH.  AFT CARGO COMPT STA 1696 TO STA 1700 STRINGER S48R ATT TIE CLIP REPLACED AS PER SRM 51-10-01 PG 8.
